# SDR CALA2020020200299

- Difficulty date: January 29, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 68,936 hours, 24,700 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 6.14 IS CRACKED LP 6471032 SPT REMOVED AND REPLACED SHEAR FITTING AT STA 540 RBL 6.14 PER BOEIN G DWG 111A2000 .
